# SDR GTIA2023051137181

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 18,235 hours, 7,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR L4 DOOR ASSIST BOTTLE REQUIRES SERVICING -SERVICED L4 PASSENGER DOOR ASSIST BOTTLE TO THE CORRECT PSI IAW AMM 52-10-00.
